MAUDE Adverse Event Report: HOLLISTER INCORPORATED CERAPLUS BARRIER RING; OSTOMY BARRIER RING

HOLLISTER INCORPORATED CERAPLUS BARRIER RING; OSTOMY BARRIER RING
Model Number 8815
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 01/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Trend analysis conducted and no adverse trends observed.Device history review could not be conducted due to lack of lot number information.Sample not returned so sample evaluation not possible.Root cause of reported irritation under the ostomy barrier ring cannot be determined.Only the di information of the udi is known due to lack of lot number information.
 
Event or Problem Description
It was reported that an end user using the hollister ceraplus slim fit barrier ring experienced irritated skin and the nurse had to use nystatin.It was further reported that the ring was applied after the operation and thinks they used the ring twice and no longer using the product.

Brand Name
CERAPLUS BARRIER RING
Common Device Name
OSTOMY BARRIER RING
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville IL 60048 3781
Manufacturer (Section G)
HOLLISTER INCORPORATED
366 draft avenue
stuarts draft VA 24477 9998
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville, IL 60048-3781
MDR Report Key24305613
Report Number1119193-2026-00009
Device Sequence Number18554739
Product Code EXB
UDI-Device Identifier00610075059720
UDI-Public(01)00610075059720
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number8815
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Initial Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale